{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T23:32:51Z","timestamp":1777419171104,"version":"3.51.4"},"reference-count":20,"publisher":"SAGE Publications","issue":"1","license":[{"start":{"date-parts":[[2008,1,1]],"date-time":"2008-01-01T00:00:00Z","timestamp":1199145600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Ann Pharmacother"],"published-print":{"date-parts":[[2008,1]]},"abstract":"<jats:sec>\n                    <jats:title>Objective:<\/jats:title>\n                    <jats:p>To report a case of simultaneous erythema nodosum and erythema multiforme after local lidocaine injection.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Case Summary:<\/jats:title>\n                    <jats:p>A 33-year-old female experienced coexisting erythema nodosum and erythema multiforme after lidocaine spray was used for upper gastrointestinal endoscopy. The reaction was exacerbated after localized injection of 2% lidocaine for a skin biopsy. An objective causality assessment revealed that an adverse drug reaction was highly probable.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Discussion:<\/jats:title>\n                    <jats:p>Lidocaine is the most frequently used local anesthetic agent. The coexistence of erythema nodosum and erythema multiforme has been reported in lepromatous leprosy, Yersinia enterocol\u00edtica and Yersinia pseudotuberculosis gastrointestinal infection (both with diarrhea), histoplasmosis, hepatitis C, and milker's nodule, but not with lidocaine.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Conclusions:<\/jats:title>\n                    <jats:p>If clinicians observe similar lesions after lidocaine exposure, they should suspect an adverse drug reaction and exercise caution in the administration of amide anesthetics to patients with a documented history of adverse reaction to lidocaine.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.1345\/aph.1k419","type":"journal-article","created":{"date-parts":[[2007,12,11]],"date-time":"2007-12-11T23:48:32Z","timestamp":1197416912000},"page":"127-130","source":"Crossref","is-referenced-by-count":6,"title":["Simultaneous Erythema Nodosum and Erythema Multiforme After Local Lidocaine Injection"],"prefix":"10.1177","volume":"42","author":[{"given":"Alma Ang\u00e9lica","family":"Rodr\u00edguez-Carre\u00f3n","sequence":"first","affiliation":[{"name":"Dermatology, General Hospital Dr. Manuel Gea Gonz\u00e1lez, Mexico City, Mexico"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Elisa","family":"Vega-Memije","sequence":"additional","affiliation":[{"name":"Attending Physician, Dermatopathology, General Hospital Dr. Manuel Gea Gonz\u00e1lez, Mexico City"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Gabriela","family":"Moreno-Couti\u00f1o","sequence":"additional","affiliation":[{"name":"Attending Physician, Mycology, General Hospital Dr. Manuel Gea Gonz\u00e1lez, Mexico City"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Lirio","family":"L\u00f3pez-Garc\u00eda","sequence":"additional","affiliation":[{"name":"Dermatology, General Hospital Dr. Manuel Gea Gonz\u00e1lez, Mexico City"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Judith","family":"Dom\u00ednguez-Cherit","sequence":"additional","affiliation":[{"name":"Attending Physician, Surgical Dermatology, General Hospital Dr. Manuel Gea Gonz\u00e1lez, Mexico City"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Roberto","family":"Arenas","sequence":"additional","affiliation":[{"name":"Attending Physician, Mycology, General Hospital Dr. Manuel Gea Gonz\u00e1lez, Mexico City"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2016,12,4]]},"reference":[{"key":"bibr1-aph.1K419","doi-asserted-by":"publisher","DOI":"10.2165\/00002018-199207030-00003"},{"key":"bibr2-aph.1K419","doi-asserted-by":"publisher","DOI":"10.1097\/00007611-198106000-00015"},{"key":"bibr3-aph.1K419","first-page":"192","volume":"1","author":"Kaufmann JM","year":"2002","journal-title":"J Drugs Dermatol"},{"key":"bibr4-aph.1K419","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.139.3.343"},{"key":"bibr5-aph.1K419","author":"Arenas R.","year":"1987","journal-title":"Dermatolog\u00eda atlas diagn\u00f3stico y tratamiento. 2nd ed. Mexico City, M\u00e9xico: McGraw-Hill Interamericana"},{"key":"bibr6-aph.1K419","unstructured":"FritschPO, Ruiz-MaldonadoR. Erythema multiforme, Stevens-Johnson syndrome, and toxic epidermal necrolysis. In: FreedbergIM, BisenAZ, WolffK., eds. Fitzpatrick's dermatology in general medicine. 6th ed. New York: McGraw-Hill, 2003:543\u201357."},{"key":"bibr7-aph.1K419","first-page":"299","volume-title":"Textbook of dermatopathology","author":"Crowson AN","year":"2004"},{"key":"bibr8-aph.1K419","author":"Saul A.","year":"1998","journal-title":"Lecciones de dermatolog\u00eda, 13th ed. Mexico City, M\u00e9xico: M\u00e9ndez Editors"},{"key":"bibr9-aph.1K419","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154"},{"key":"bibr10-aph.1K419","first-page":"368","volume":"7","author":"Hannuksela M","year":"1975","journal-title":"Ann Clin Res"},{"key":"bibr11-aph.1K419","first-page":"688","volume":"102","author":"Ganapati R","year":"2004","journal-title":"J Indian Med Assoc"},{"key":"bibr12-aph.1K419","first-page":"524","volume":"76","author":"Olson DN","year":"1981","journal-title":"Am J Gastroenterol"},{"key":"bibr13-aph.1K419","first-page":"7","volume":"58","author":"Chodorowska G","year":"2003","journal-title":"Ann Univ Mariae Curie Sklodowska [Med]"},{"key":"bibr14-aph.1K419","first-page":"454","volume":"67","author":"Calista D","year":"2001","journal-title":"Cutis"},{"key":"bibr15-aph.1K419","doi-asserted-by":"publisher","DOI":"10.2340\/00015555566972"},{"key":"bibr16-aph.1K419","unstructured":"CaterallW, MackieK. Local anesthetics. In: HantaanJG, LimbirdLE, eds. Goodman and Gilman's the pharmacological basis of therapeutics. 9th ed. New York: McGraw Hill, 1996:331\u201347."},{"key":"bibr17-aph.1K419","doi-asserted-by":"publisher","DOI":"10.1038\/sj.jid.5700135"},{"key":"bibr18-aph.1K419","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM200007063430107"},{"key":"bibr19-aph.1K419","doi-asserted-by":"publisher","DOI":"10.4049\/jimmunol.158.3.1139"},{"key":"bibr20-aph.1K419","doi-asserted-by":"publisher","DOI":"10.1016\/S0300-483X(00)00398-X"}],"container-title":["Annals of Pharmacotherapy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1K419","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1K419","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T11:09:44Z","timestamp":1777374584000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1345\/aph.1K419"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008,1]]},"references-count":20,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2008,1]]}},"alternative-id":["10.1345\/aph.1K419"],"URL":"https:\/\/doi.org\/10.1345\/aph.1k419","relation":{},"ISSN":["1060-0280","1542-6270"],"issn-type":[{"value":"1060-0280","type":"print"},{"value":"1542-6270","type":"electronic"}],"subject":[],"published":{"date-parts":[[2008,1]]}}}